Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/3353

TitleA note on Hölder regularity of invariant distributions for horocycle flows
Author(s)Cosentino, Salvatore
KeywordsHorocycle flow
Invariant distributions
Hölder regularity
Issue dateNov-2005
PublisherIOP Publishing
JournalNonlinearity
Citation"Nonlinearity". ISSN 0951-7715. 18:6 (2005) 2715-2726.
Abstract(s)We show that the invariant distributions for the horocycle flow on compact hyperbolic surfaces described by Flaminio and Forni (Duke Mat. J. 119 (2003) 465-526) can be represented as distributions on the ideal circle tensorized with absolutely continuous measures, and use this information to derive their Hölder regularity.
TypeArticle
DescriptionAMS Mathematics Subject Classification: 37D40, 22E40, 46F20
URIhttp://hdl.handle.net/1822/3353
DOI10.1088/0951-7715/18/6/015
ISSN0951-7715
1361-6544
Publisher versionwww.iop.org
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
invdist.pdf201,74 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID